Alert archive / Oklahoma / Winter Storm Warnings in 2014
Winter Storm Warning 3, NWS Tulsa, OK
NWS Tulsa, OK issued this winter storm warning at Feb 3, 2014, 4:35 PM CST for Nowata County, Pawnee County, Washington County, Oklahoma. It took effect at Feb 4, 2014, 12:00 AM CST. It was in force for 13 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 3, 2014, 4:35 PM CST (22:35 UTC)
- In effect from
- Feb 4, 2014, 12:00 AM CST
- Expired
- Feb 4, 2014, 12:51 PM CST
- In force
- 13 hr
- Issued by
- NWS Tulsa, OK
Counties Nowata County, OK, Pawnee County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 66 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 4, 10:05 AM CST | SNOW 2.5 | Bartlesville, OK | |
| Feb 4, 10:10 AM CST | SNOW 2 | Copan, OK | |
| Feb 4, 12:55 PM CST | SNOW 1.5 | Nowata, OK | |
| Feb 4, 12:56 PM CST | SNOW 1 | Lenapah, OK | |
| Feb 4, 1:00 PM CST | SNOW 1.5 | South Coffeyville, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.6 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 874 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
738 WWUS44 KTSA 032235 WSWTSA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 435 PM CST MON FEB 3 2014 OKZ055-056-041030- /O.UPG.KTSA.WW.Y.0006.140204T0600Z-140205T0000Z/ /O.NEW.KTSA.WS.W.0003.140204T0600Z-140205T0000Z/ WASHINGTON OK-NOWATA- 435 PM CST MON FEB 3 2014 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WINTER STORM WARNING FOR SNOW AND SLEET...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST TUESDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...WASHINGTON AND NOWATA. * THIS WARNING REPLACES THE WINTER WEATHER ADVISORY THAT WAS IN EFFECT HAZARDOUS WEATHER... * SNOW...OR A MIXTURE OF SNOW...SLEET AND FREEZING RAIN...WILL BEGIN LATE TONIGHT AND WILL BECOME ALL SNOW TUESDAY MORNING. THE SNOW WILL TAPER OFF BY AFTERNOON...WITH SOME FREEZING DRIZZLE POSSIBLE AT THAT TIME. * UP TO 4 INCHES OF SNOW ACCUMULATION AND VERY MINOR ICE AND SLEET ACCUMULTAIONS ARE EXPECTED FROM MIDNIGHT TONIGHT TO 6 PM TUESDAY. IMPACTS... * ROADS...BRIDGES...AND OVERPASSES MAY BECOME SLICK AND HAZARDOUS IN THE WARNING AREA...MAKING TRAVEL TREACHEROUS. DEFINITION... * A WINTER STORM WARNING MEANS SIGNIFICANT WINTER WEATHER IS EXPECTED OR IS OCCURRING. PRECAUTIONARY/PREPAREDNESS ACTIONS... * DELAY TRAVEL AND STAY HOME IF POSSIBLE UNTIL CONDITIONS IMPROVE. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ054-059-041030- /O.UPG.KTSA.WS.A.0002.140204T0600Z-140205T0000Z/ /O.NEW.KTSA.WS.W.0003.140204T0600Z-140205T0000Z/ OSAGE-PAWNEE- 435 PM CST MON FEB 3 2014 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WINTER STORM WARNING FOR SNOW...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST TUESDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PAWNEE AND OSAGE. * THIS REPLACES THE WINTER STORM WATCH THAT WAS IN EFFECT. HAZARDOUS WEATHER... * SNOW WILL BEGIN LATE TONIGHT AND WILL INCREASE IN INTENSITY EARLY TUESDAY MORNING. THE SNOW WILL TAPER OFF BY AFTERNOON...WITH SOME FREEZING DRIZZLE POSSIBLE AT THAT TIME. * 3 TO 6 INCHES OF SNOW ACCUMULATION IS EXPECTED FROM MIDNIGHT TONIGHT TO 6 PM TUESDAY. IMPACTS... * ROADS...BRIDGES...AND OVERPASSES MAY BECOME SLICK AND HAZARDOUS IN THE WARNING AREA...MAKING TRAVEL TREACHEROUS. DEFINITION... * A WINTER STORM WARNING MEANS SIGNIFICANT WINTER WEATHER IS EXPECTED OR IS OCCURRING. GUSTY WINDS ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * DELAY TRAVEL AND STAY HOME IF POSSIBLE UNTIL CONDITIONS IMPROVE. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ001-002-010-011-019-020-029-OKZ049-053-065-066-068>076-041030- /O.EXA.KTSA.WW.Y.0006.140204T0600Z-140205T0000Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OKFUSKEE-OKMULGEE-CHEROKEE-ADAIR-MUSKOGEE- MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- 435 PM CST MON FEB 3 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW SLEET AND FREEZING RAIN...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST TUESDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...OKFUSKEE...OKMULGEE... PUSHMATAHA...CHOCTAW...PITTSBURG...SEQUOYAH...MCINTOSH... MUSKOGEE...LE FLORE...LATIMER AND HASKELL. IN ARKANSAS... WASHINGTON...MADISON...CRAWFORD...BENTON... SEBASTIAN...CARROLL AND FRANKLIN. HAZARDOUS WEATHER... * A MIXTURE OF FREEZING RAIN AND SLEET...AND POSSIBLY SOME SNOW NORTH OF INTERSTATE 40...WILL DEVELOP LATE TONIGHT. THE PRECIPITATION WILL TRANSITION TO SLEET AND SNOW FROM THE NORTHWEST LATER TUESDAY MORNING BEFORE DIMINISHING BY MIDDAY. * UP TO 2 INCHES OF SNOW AND SLEET ACCUMULATION AND LESS THAN A TENTH OF AN INCH OF ICE ACCUMULATION IS EXPECTED FROM MIDNIGHT TONIGHT TO 6 PM TUESDAY. THE HEAVIER SNOW AND SLEET ACCUMULATIONS WILL MAINLY BE CONFINED TO OKMULGEE AND OKFUSKEE COUNTIES. IMPACTS... * ROADS IN THE ADVISORY AREA MAY BECOME SLICK AND HAZARDOUS... ESPECIALLY ON BRIDGES AND OVERPASSES AND NON-TREATED SURFACES. DEFINITION... * A WINTER WEATHER ADVISORY MEANS THAT WINTERY PRECIPITATION MAY ACCUMULATE ON ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... * USE EXTRA CAUTION IF DRIVING. ATTEMPT TO STAY ON TREATED ROADWAYS. EXPECT TRAVEL DELAYS. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ057-058-060>064-067-041030- /O.CON.KTSA.WW.Y.0006.140204T0600Z-140205T0000Z/ CRAIG-OTTAWA-TULSA-ROGERS-MAYES-DELAWARE-CREEK-WAGONER- 435 PM CST MON FEB 3 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST TUESDAY... A WINTER WEATHER ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CREEK...WAGONER...TULSA...ROGERS...MAYES... DELAWARE...OTTAWA AND CRAIG. HAZARDOUS WEATHER... * A MIXTURE OF FREEZING RAIN...SLEET AND SNOW WILL DEVELOP LATE TONIGHT. THE PRECIPITATION WILL TRANSITION TO MOSTLY SNOW TUESDAY MORNING BEFORE DIMINISHING AROUND MIDDAY. * 1 TO 3 INCHES OF SNOW AND SLEET ACCUMULATION AND LESS THAN A TENTH OF AN INCH OF ICE ACCUMULATION IS EXPECTED FROM MIDNIGHT TONIGHT TO 6 PM TUESDAY. IMPACTS... * ROADS IN THE ADVISORY AREA MAY BECOME SLICK AND HAZARDOUS... ESPECIALLY ON BRIDGES AND OVERPASSES AND NON-TREATED SURFACES. PRECAUTIONARY/PREPAREDNESS ACTIONS... * USE EXTRA CAUTION IF DRIVING. ATTEMPT TO STAY ON TREATED ROADWAYS. EXPECT TRAVEL DELAYS. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
4 follow-up statements
187
WWUS44 KTSA 040315
WSWTSA
URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
915 PM CST MON FEB 3 2014
OKZ054>056-059-041100-
/O.CON.KTSA.WS.W.0003.140204T0600Z-140205T0000Z/
OSAGE-WASHINGTON OK-NOWATA-PAWNEE-
915 PM CST MON FEB 3 2014
...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY...
A WINTER STORM WARNING IS IN EFFECT...
FOR THE FOLLOWING COUNTIES...
* IN OKLAHOMA...PAWNEE...WASHINGTON...OSAGE AND NOWATA.
HAZARDOUS WEATHER...
* SNOW...POSSIBLY MIXED WITH SLEET AND FREEZING RAIN...WILL
BEGIN LATE TONIGHT AND WILL BECOME ALL SNOW TUESDAY MORNING.
THE SNOW WILL TAPER OFF BY AFTERNOON...WITH SOME FREEZING
DRIZZLE POSSIBLE AT THAT TIME.
* UP TO 5 INCHES OF SNOW ACCUMULATION AND VERY MINOR ICE AND
SLEET ACCUMULATION ARE EXPECTED UNTIL 6 PM CST TUESDAY.
LOCALLY HIGHER SNOWFALL AMOUNTS WILL BE POSSIBLE CLOSER TO THE
KANSAS BORDER.
IMPACTS...
* ROADS...BRIDGES...AND OVERPASSES MAY BECOME SLICK AND HAZARDOUS
IN THE WARNING AREA...MAKING TRAVEL TREACHEROUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
* DELAY TRAVEL AND STAY HOME IF POSSIBLE UNTIL CONDITIONS IMPROVE.
* STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR
TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER
EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
WEATHER.GOV/TULSA.
&&
$$
ARZ001-002-010-011-019-020-029-OKZ049-053-057-058-060>076-041100-
/O.CON.KTSA.WW.Y.0006.140204T0600Z-140205T0000Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-CRAIG-OTTAWA-TULSA-ROGERS-MAYES-DELAWARE-CREEK-
OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-
PITTSBURG-HASKELL-LATIMER-LE FLORE-
915 PM CST MON FEB 3 2014
...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
TUESDAY...
A WINTER WEATHER ADVISORY IS IN EFFECT...
FOR THE FOLLOWING COUNTIES...
* IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...TULSA...ROGERS...MAYES...DELAWARE...OTTAWA...
PUSHMATAHA...CHOCTAW...CRAIG...PITTSBURG...SEQUOYAH...MCINTOSH...
MUSKOGEE...LE FLORE...LATIMER AND HASKELL. IN ARKANSAS...
WASHINGTON...MADISON...CRAWFORD...BENTON... SEBASTIAN...CARROLL
AND FRANKLIN.
HAZARDOUS WEATHER...
* A MIXTURE OF FREEZING RAIN AND SLEET...AND POSSIBLY SOME SNOW
NORTH OF INTERSTATE 40...WILL DEVELOP LATE TONIGHT. THE
PRECIPITATION WILL TRANSITION TO MOSTLY SNOW ACROSS NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS TUESDAY MORNING BEFORE
DIMINISHING BY MIDDAY.
* AROUND 1 TO 3 INCHES OF SNOW ACCUMULATION IS EXPECTED BETWEEN
INTERSTATE 40 AND 44...WITH HIGHER AMOUNTS FARTHER NORTH. AROUND
A TENTH OF AN INCH OF ICE ACCUMULATION IS EXPECTED...MAINLY IN
PARTS OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
IMPACTS...
* ROADS IN THE ADVISORY AREA MAY BECOME SLICK AND HAZARDOUS...
ESPECIALLY ON BRIDGES AND OVERPASSES AND NON-TREATED SURFACES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
* USE EXTRA CAUTION IF DRIVING. ATTEMPT TO STAY ON TREATED
ROADWAYS. EXPECT TRAVEL DELAYS.
* STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR
TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER
EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
WEATHER.GOV/TULSA.
&&
$$836
WWUS44 KTSA 040922
WSWTSA
URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
322 AM CST TUE FEB 4 2014
OKZ054>056-059-042200-
/O.CON.KTSA.WS.W.0003.000000T0000Z-140205T0000Z/
OSAGE-WASHINGTON OK-NOWATA-PAWNEE-
322 AM CST TUE FEB 4 2014
...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
A WINTER STORM WARNING IS IN EFFECT...
FOR THE FOLLOWING COUNTIES...
* IN OKLAHOMA...PAWNEE...WASHINGTON...OSAGE AND NOWATA.
HAZARDOUS WEATHER...
* SNOW WILL SPREAD INTO NORTHEAST OKLAHOMA EARLY THIS
MORNING...AND INCREASE IN INTENSITY FOR MID TO LATE MORNING.
SNOW WILL BEGIN TO TAPER OFF DURING THE AFTERNOON...AND BECOME
A MIXTURE OF LIGHT SNOW AND DRIZZLE THIS EVENING.
* SNOW TOTALS OF 3 TO 6 INCHES ARE EXPECTED ACROSS THE WARNED AREA.
IMPACTS...
* TRAVEL WILL BECOME VERY HAZARDOUS OR IMPOSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
* DELAY TRAVEL AND STAY HOME IF POSSIBLE UNTIL CONDITIONS IMPROVE.
* STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR
TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER
EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
WEATHER.GOV/TULSA.
&&
$$
ARZ001-002-010-011-019-020-029-OKZ049-053-057-058-060>076-042200-
/O.CON.KTSA.WW.Y.0006.000000T0000Z-140205T0000Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-CRAIG-OTTAWA-TULSA-ROGERS-MAYES-DELAWARE-CREEK-
OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-
PITTSBURG-HASKELL-LATIMER-LE FLORE-
322 AM CST TUE FEB 4 2014
...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
A WINTER WEATHER ADVISORY IS IN EFFECT...
FOR THE FOLLOWING COUNTIES...
* IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...TULSA...ROGERS...MAYES...DELAWARE...OTTAWA...
PUSHMATAHA...CHOCTAW...CRAIG...PITTSBURG...SEQUOYAH...MCINTOSH...
MUSKOGEE...LE FLORE...LATIMER AND HASKELL. IN ARKANSAS...
WASHINGTON...MADISON...CRAWFORD...BENTON... SEBASTIAN...CARROLL
AND FRANKLIN.
HAZARDOUS WEATHER...
* A MIXTURE OF SLEET AND SNOW WILL SPREAD ACROSS NORTHEAST
OKLAHOMA EARLY THIS MORNING...WHILE SLEET AND FREEZING RAIN ARE
MOST LIKELY ACROSS SOUTHEAST OKLAHOMA INTO WESTERN ARKANSAS. A
TRANSITION TOWARD SNOW AND SLEET WILL OCCUR BY MID TO LATE
MORNING...BEFORE SNOW DECREASES RAPIDLY FROM SOUTHWEST TO
NORTHEAST DURING THE AFTERNOON HOURS. LIGHT DRIZZLE AND
FREEZING DRIZZLE MAY CONTINUE DURING THE LATE AFTERNOON AND
EVENING HOURS.
* SNOW AND SLEET ACCUMULATIONS OF 1 TO 3 INCHES ARE LIKELY ALONG
AND SOUTH OF INTERSTATE 44...AND ALSO ACROSS FAR NORTHWEST
ARKANSAS. FURTHER SOUTH...SNOW AND SLEET TOTALS WILL BE NEARER
ONE INCH WITH ICE ACCUMULATIONS BETWEEN A TRACE AND TWO TENTHS.
IMPACTS...
* ROADS IN THE ADVISORY AREA MAY BECOME SLICK AND HAZARDOUS...
ESPECIALLY ON BRIDGES AND OVERPASSES AND NON-TREATED SURFACES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
* USE EXTRA CAUTION IF DRIVING. ATTEMPT TO STAY ON TREATED
ROADWAYS. EXPECT TRAVEL DELAYS.
* STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR
TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER
EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
WEATHER.GOV/TULSA.
&&
$$121 WWUS44 KTSA 041722 WSWTSA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 1122 AM CST TUE FEB 4 2014 OKZ049-053-041830- /O.CAN.KTSA.WW.Y.0006.000000T0000Z-140205T0000Z/ PUSHMATAHA-CHOCTAW- 1122 AM CST TUE FEB 4 2014 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELLED THE WINTER WEATHER ADVISORY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PUSHMATAHA AND CHOCTAW. TEMPERATURES HAVE STARTED TO RISE ABOVE FREEZING LATE THIS MORNING WITH THE WINTER WEATHER THREAT ENDING. && $$ OKZ054>056-059-050000- /O.CON.KTSA.WS.W.0003.000000T0000Z-140205T0000Z/ OSAGE-WASHINGTON OK-NOWATA-PAWNEE- 1122 AM CST TUE FEB 4 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WINTER STORM WARNING IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PAWNEE...WASHINGTON...OSAGE AND NOWATA. HAZARDOUS WEATHER... * AROUND AN INCH OF ADDITIONAL SNOWFALL WILL BE POSSIBLE THIS AFTERNOON WITH LINGERING AREAS OF FREEZING DRIZZLE. IMPACTS... * ROADS IN THE ADVISORY AREA WILL LIKELY BE SLICK AND HAZARDOUS... ESPECIALLY ON BRIDGES AND OVERPASSES AND NON-TREATED SURFACES. PRECAUTIONARY/PREPAREDNESS ACTIONS... * USE EXTRA CAUTION IF DRIVING. ATTEMPT TO STAY ON TREATED ROADWAYS. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ001-002-010-011-019-020-029-OKZ057-058-060>076-050000- /O.CON.KTSA.WW.Y.0006.000000T0000Z-140205T0000Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- CRAIG-OTTAWA-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE- WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- 1122 AM CST TUE FEB 4 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WINTER WEATHER ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE... WAGONER...TULSA...ROGERS...MAYES...DELAWARE...OTTAWA...CRAIG... PITTSBURG...SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE...LATIMER AND HASKELL. IN ARKANSAS...WASHINGTON...MADISON...CRAWFORD... BENTON... SEBASTIAN...CARROLL AND FRANKLIN. HAZARDOUS WEATHER... * AREAS OF FREEZING RAIN MIXED WITH SLEET WILL BEGIN TO SHIFT EAST OF NORTHWEST ARKANSAS EARLY THIS AFTERNOON. LINGERING AREAS OF FREEZING DRIZZLE WILL LIKELY REMAIN ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. IMPACTS... * ROADS IN THE ADVISORY AREA WILL LIKELY BE SLICK AND HAZARDOUS... ESPECIALLY ON BRIDGES AND OVERPASSES AND NON-TREATED SURFACES. PRECAUTIONARY/PREPAREDNESS ACTIONS... * USE EXTRA CAUTION IF DRIVING. ATTEMPT TO STAY ON TREATED ROADWAYS. EXPECT TRAVEL DELAYS. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
715 WWUS44 KTSA 041851 WSWTSA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 1251 PM CST TUE FEB 4 2014 OKZ054>056-059-050000- /O.CAN.KTSA.WS.W.0003.000000T0000Z-140205T0000Z/ /O.EXA.KTSA.WW.Y.0006.000000T0000Z-140205T0000Z/ OSAGE-WASHINGTON OK-NOWATA-PAWNEE- 1251 PM CST TUE FEB 4 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WINTER WEATHER ADVISORY FOR LIGHT SNOW...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...WASHINGTON...OSAGE...NOWATA AND PAWNEE. HAZARDOUS WEATHER... * SCATTERED AREAS OF LIGHT SNOW WILL REMAIN POSSIBLE ACROSS PORTIONS OF NORTHEAST OKLAHOMA. ADDITIONAL SNOWFALL AMOUNTS UP TO AN INCH WILL BE POSSIBLE...MAINLY NEAR THE OKLAHOMA... KANSAS STATE LINE. IMPACTS... * ROADS IN THE ADVISORY AREA WILL LIKELY BE SLICK IN SPOTS... ESPECIALLY ON BRIDGES AND OVERPASSES AND NON-TREATED SURFACES. DEFINITION... * A WINTER WEATHER ADVISORY MEANS THAT WINTRY PRECIPITATION MAY ACCUMULATE ON ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... * USE EXTRA CAUTION IF DRIVING. ATTEMPT TO STAY ON TREATED ROADWAYS. EXPECT TRAVEL DELAYS. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ029-OKZ073>076-042000- /O.CAN.KTSA.WW.Y.0006.000000T0000Z-140205T0000Z/ SEBASTIAN-PITTSBURG-HASKELL-LATIMER-LE FLORE- 1251 PM CST TUE FEB 4 2014 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELLED THE WINTER WEATHER ADVISORY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PITTSBURG...LE FLORE...LATIMER AND HASKELL. IN ARKANSAS...SEBASTIAN. TEMPERATURES HAVE BEGUN TO RISE ABOVE FREEZING WITH THE WINTRY PRECIPITATION SHIFTING EAST. && $$ ARZ001-002-010-011-019-020-OKZ057-058-060>072-050000- /O.CON.KTSA.WW.Y.0006.000000T0000Z-140205T0000Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-CRAIG-OTTAWA- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE- ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH- 1251 PM CST TUE FEB 4 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WINTER WEATHER ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE... WAGONER...TULSA...ROGERS...MAYES...DELAWARE...OTTAWA...CRAIG... SEQUOYAH...MCINTOSH AND MUSKOGEE. IN ARKANSAS...WASHINGTON... MADISON...CRAWFORD...BENTON...CARROLL AND FRANKLIN. HAZARDOUS WEATHER... LINGERING AREAS OF FREEZING DRIZZLE...MIXING AT TIMES WITH LIGHT SNOW WILL LIKELY REMAIN ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON. ACCUMULATIONS ARE EXPECTED TO REMAIN LIGHT. IMPACTS... * ROADS IN THE ADVISORY AREA WILL BE SLICK IN SPOTS... ESPECIALLY ON BRIDGES AND OVERPASSES AND NON-TREATED SURFACES. PRECAUTIONARY/PREPAREDNESS ACTIONS... * USE EXTRA CAUTION IF DRIVING. ATTEMPT TO STAY ON TREATED ROADWAYS. EXPECT TRAVEL DELAYS. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this winter storm warning went out at Feb 3, 4:15 PM CST, 20 minutes earlier.
Area forecast discussion, Feb 3, 4:15 PM CST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
415 PM CST MON FEB 3 2014
.DISCUSSION...
THE NEXT IN A SERIES OF WINTER STORMS WILL MOVE RAPIDLY NORTHEAST
OUT OF THE SOUTHWEST U.S. TONIGHT AND TUESDAY. THIS SYSTEM WILL
SPREAD WINTRY PRECIPITATION ACROSS EASTERN OKLAHOMA LATE TONIGHT
AND TUESDAY MORNING...WITH THE SIGNIFICANT PRECIPITATION CUTTING
OFF RAPIDLY AROUND MIDDAY TUESDAY AS A SIGNIFICANT MID LEVEL DRY
SLOT SWEEPS ACROSS THE AREA.
PRECIPITATION TYPE REMAINS A CHALLENGE...BUT EXPECT MAINLY SNOW
NORTHWEST OF INTERSTATE 44 AND FREEZING RAIN AND/OR SLEET TO THE
SOUTHEAST. A GRADUAL TRANISITION TOWARDS FROZEN TYPES WILL TAKE
PLACE LATER TUESDAY MORNING...BUT THE RAPID DRYING ALOFT WILL
LIMIT THE DURATION OF ANY SNOW FROM NORTHWEST ARKANSAS INTO
SOUTHEAST OKLAHOMA AND THUS AMOUNTS IN THOSE PLACES WILL BE VERY
MINOR. ICE ACCUMULATIONS WILL REMAIN UNDER A TENTH OF AN INCH IN
MOST PLACES...WITH SURFACE TEMPERATURES EVENTUALLY RISING ABOVE
FREEZING IN SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. SOME
DRIZZLE OR FREEZING DRIZZLE WILL OCCUR TUESDAY AFTERNOON AND
EVENING BEFORE AN ARCTIC COLD FRONT SWEEPS ACROSS THE AREA AND
DRIES THINGS OUT.
WILL UPGRADE THE FAR NORTHWEST PART OF THE FORECAST AREA TO A
WINTER STORM WARNING FOR 4 TO 6 INCHES OF SNOW. THE WINTER WEATHER
ADVISORY WILL BE EXPANDED TO INCLUDE THE ENTIRE FORECAST AREA AS
SOME WINTRY PRECIPITATION IS LIKELY EVERYWHERE.
BITTERLY COLD TEMPERATURES WILL OCCUR WEDNESDAY AND THURSDAY AND
WIND CHILL HEADLINES MAY EVENTUALLY BE NEEDED. AN UPPER LEVEL
DISTURBANCE MAY BRING SOME LIGHT SNOW THURSDAY...AND ANOTHER
SYSTEM WILL BRING A CHANCE OF SNOW...OR RAIN AND SNOW
MIXED...SATURDAY. THE MODELS HAVE NOT BEEN VERY CONSISTENT DURING
THIS TIME FRAME SO WILL KEEP POPS IN THE CHANCE CATEGORY AND
PRECIPITATION AMOUNTS LIGHT FOR NOW. ANOTHER SHOT OF VERY COLD AIR
LOOKS TO ARRIVE SUNDAY.
STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 29 32 14 20 / 70 90 10 10
FSM 29 33 25 29 / 40 90 10 10
MLC 31 35 21 26 / 70 90 10 10
BVO 26 31 11 18 / 70 100 20 10
FYV 26 32 17 25 / 30 90 20 10
BYV 25 32 16 24 / 20 90 20 10
MKO 29 33 18 24 / 70 90 10 10
MIO 26 31 12 19 / 50 90 20 10
F10 29 33 17 23 / 70 90 10 10
HHW 32 37 25 32 / 70 90 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WINTER STORM WARNING FROM MIDNIGHT TUESDAY TO 6 PM TUESDAY FOR
OKZ054-OKZ055-OKZ056-OKZ059.
WINTER WEATHER ADVISORY FROM MIDNIGHT TUESDAY TO 6 PM TUESDAY
FOR OKZ049-OKZ053-OKZ057-OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-
OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...WINTER WEATHER ADVISORY FROM MIDNIGHT TUESDAY TO 6 PM TUESDAY
FOR ARZ001-ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...20
LONG TERM....05Hazardous weather outlook, Feb 3, 1:16 PM CST, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 116 PM CST MON FEB 3 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-040730- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 116 PM CST MON FEB 3 2014 ...WINTRY PRECIPITATION EXPECTED TONIGHT AND TUESDAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. WINTER WEATHER. SNOW ACCUMULATION. RISK...ELEVATED. AREA...EASTERN OKLAHOMA INTO FAR NORTHWEST ARKANSAS. ONSET...AFTER MIDNIGHT. ADDITIONAL ACCUMULATIONS IN LATER PERIODS. ICE ACCUMULATION. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA. ONSET...AFTER MIDNIGHT. DISCUSSION... A LOW PRESSURE SYSTEM CURRENTLY OVER NORTHWEST MEXICO WILL MOVE INTO THE SOUTHERN PLAINS LATE TONIGHT...INCREASING CHANCES FOR WINTRY PRECIPITATION ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. PRECIPITATION CHANCES WILL BECOME POSSIBLE AFTER MIDNIGHT TONIGHT...WITH A MIX OF SNOW AND SLEET EXPECTED OVER NORTHEAST OKLAHOMA INTO FAR NORTHWEST ARKANSAS AND A MIX OF FREEZING RAIN AND SLEET ACROSS SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS. SNOW AND ICE ACCUMULATIONS SHOULD BE LIGHT HEADING INTO EARLY TUESDAY MORNING...THOUGH SOME TRAVEL HAZARDS MAY BE POSSIBLE. THE MAJORITY OF THE ACCUMULATIONS WILL BE POSSIBLE DURING THE DAY TUESDAY. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...WINTER WEATHER POTENTIAL...DANGEROUS WIND CHILL POTENTIAL. WEDNESDAY...DANGEROUS WIND CHILL POTENTIAL. THURSDAY...WINTER WEATHER POTENTIAL...DANGEROUS WIND CHILL POTENTIAL. FRIDAY AND SATURDAY...WINTER WEATHER POTENTIAL. SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... WIDESPREAD SNOW AND SLEET ARE EXPECTED TO BE ONGOING DURING THE MORNING HOURS TUESDAY ACROSS NORTHEAST AND EAST CENTRAL OKLAHOMA AS WELL AS FAR NORTHWEST ARKANSAS. TEMPERATURE PROFILES INDICATE THAT A MIX OF FREEZING RAIN AND SLEET COULD BE ONGOING ACROSS SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS TUESDAY MORNING. THE GREATEST POTENTIAL FOR SNOW AND ICE ACCUMULATIONS LOOK TO BE TUESDAY MORNING BEFORE DRIER AIR PUSHES INTO THE REGION TUESDAY AFTERNOON. TUESDAY AFTERNOON...PRECIPITATION SHOULD BEGIN TO DECREASE FROM SOUTH TO NORTH BEFORE TAPERING OFF TUESDAY EVENING. LIGHT SNOW MIXING WITH LIGHT FREEZING DRIZZLE WILL BE POSSIBLE FOR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WITH DRIZZLE POSSIBLE FOR SOUTHEAST OKLAHOMA INTO TUESDAY EVENING. TOTAL SNOW ACCUMULATIONS OF ONE TO THREE INCHES WILL BE POSSIBLE FOR MUCH OF NORTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS...WITH LOCALLY HIGHER AMOUNTS OF 4 INCHES OR MORE POSSIBLE ACROSS PARTS OF OSAGE AND PAWNEE COUNTIES IN NORTHEAST OKLAHOMA. ICE ACCUMULATIONS UP TOWARD A TENTH OF AN INCH...WITH LOCALLY HIGHER AMOUNTS...WILL BE POSSIBLE FOR SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS. COLD AIR WILL REMAIN OVER THE REGION THROUGH THE WEEK WITH DANGEROUS WIND CHILL POTENTIAL WEDNESDAY AND THURSDAY MORNINGS. WINTRY PRECIPITATION IS FORECAST TO QUICKLY RETURN TO EASTERN OKLAHOMA AND NORTHWEST ARKANSAS AS ANOTHER COUPLE OF LOW PRESSURE SYSTEMS MOVE THROUGH THE PLAINS THURSDAY AND FRIDAY...AND AGAIN OVER THE WEEKEND. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS AND RESPONDERS SHOULD PREPARE FOR POTENTIAL ADDITIONAL ACCUMULATIONS OF SNOW AND ICE TUESDAY. CLOSELY MONITOR FORECASTS AND DISCUSSIONS AS WINTRY PRECIPITATION WILL BECOME POSSIBLE AGAIN LATE IN THE WEEK AND INTO THE UPCOMING WEEKEND. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Feb 3, 11:08 AM CST, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1108 AM CST MON FEB 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 AM SNOW WNW KREBS 34.93N 95.72W
02/03/2014 M3.8 INCH PITTSBURG OK CO-OP OBSERVER
MEASURED BY COCORAHS OBSERVER.
1101 AM SNOW 3 NNE HARTSHORNE 34.89N 95.54W
02/03/2014 M4.0 INCH PITTSBURG OK CO-OP OBSERVER
MEASURED BY COCORAHS OBSERVER.
&&
LACYLocal storm report, Feb 3, 11:48 AM CST, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1148 AM CST MON FEB 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 AM SNOW SILOAM SPRINGS 36.19N 94.54W
02/03/2014 E5.0 INCH BENTON AR PUBLIC
&&
LACYLocal storm report, Feb 3, 1:39 PM CST, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
139 PM CST MON FEB 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM SNOW OAK GROVE 36.46N 93.45W
02/02/2014 E4.0 INCH CARROLL AR TRAINED SPOTTER
&&
LACYLocal storm report, Feb 3, 2:42 PM CST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
242 PM CST MON FEB 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM SNOW SPRINGDALE 36.19N 94.13W
02/02/2014 E5.0 INCH WASHINGTON AR PUBLIC
&&
LACYThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 3:34 AM CST | Winter Storm Watch | TSA | Pawnee | 13 hr |
| Feb 3, 3:34 AM CST | Winter Weather Advisory | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 44 hr |
Nearby
Winter Storm Warnings in Oklahoma, 2014Every winter storm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.